# SDR AALA201804189032

- Difficulty date: April 15, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 70,805 hours, 8,912 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Seal
- Condition: Unsecure
- Location: F/S Bunk Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT BUNK DOOR DIFFICULT TO OPEN FROM INSIDE AND OUTSIDE.  THE DOOR SEAL WAS SECURED TO FRAME, INSPECTION CARRIED OUT IAW AMM 25-29-01.
